Buckley's Complete Liquid Gels Nighttime Relief 24 Gels
Fast relief from: Headache; aches, pain and fever; runny nose and sneezing; sinus and nasal congestion; sore throat and dry cough; itchy and watery eyes.
Directions: Adults and children 12 years and over: take 2 softgels every 4- 6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.
Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminiophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. In Case of Overdose: Call a Poison Control Center or doctor immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
Dextromethorphan hydrobromide: 15mg
Pseudophedrine hydrochloride: 30mg
Doxylamine succinate: 6.25mg
Non-Medicinal Ingredients: FD&C Blue #1, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water.